advertisement
Question
Posted by: Tanya | 2004/12/18

Matter of emergency, Zyban And pregnancy any one

Hi
Please could one tell me what are the chance if I had my last menstural cycle on the 28 of November and my days very from some time a 28 day cycle to 30 cycle, What Are The possibilities of being pregnant.
Ill tell you why im asking I was Advised to see my DR On This But I think even if I do It would be to early for a result of negative or positive.
You see I started ZYBAN to quit smoking on Monday the 13 but for the past 5 days I have been extremely EMOTIONALE, Im MEAN Very Very Emotionale,
Im not someone that shows my emotions easily and all I have been doing is crying for every thing,
Last night was the worst I went to bath and OUT OF NO WERE I STARTED CRYING< FOR NOTHING AND IT CONTINUED FOR 2 HOURS. my husband didnt know what to do, he thought i was upset about our marrige, Yes We are stressed, but who isnt these days.
So I phoned ZYBAND help Line to ask them is it from the meddication and they said there is a slight possibility, but i must see my DR to rule out a pregnancy first,
Also you see what makes me wonder if it is I was told by many people I Would Have Twins. It in my family and his,
I now that every thing is more exagerated with twins and you seem to experience symptoms sooner that someone expecting 1

Well Could You Please advise What the chances are as I can only see DR on Monday Afternoon

Thanks Tanya

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The earliest you would be able to tell whether you are pregnant would be on the 25th, when you could have a blood test. It would be too early though for your emotionality to be due to pregnancy.
Wanda, the answers are not clear on Zyban has not been tested in pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Wanda | 2004/12/20

I have the same worry - I am now 4 mnths pregnant and used Zyban during the first 5 weeks of my pregnancy, until I found out. Up till now, not even my gp can give me a clear answer on whether or not Zyban could have had any ill effects on the baby and I AM VERY WORRIED about this. Please, if anybody has an answer...?

Reply to Wanda
Posted by: Kathryn | 2004/12/19

Your emotional behaviour is merely a withdrawal symptom, I would think.

Reply to Kathryn
Posted by: jessica | 2004/12/18

Tanya,
I also have a 28 day cycle and my last period was on 23 Nov (day 1) - I found out today that I am pregnant. If you're 5 days behind me, I doubt you would have any symptoms from a pregnancy. If you have one baby or twins, the pregnancy symptoms start at the same time, just get more intense later with twins.
Chances are its the medicine making you emotional. See your doctor on monday and then you'll know for sure. In the mean time, try not to stress to much

Reply to jessica

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement